The Family Olividae

dc.contributor.author Burch, John Q. en_US
dc.contributor.author Burch, Rose L. en_US
dc.date.accessioned 2009-04-21T01:22:43Z
dc.date.available 2009-04-21T01:22:43Z
dc.date.issued 1967-10 en_US
dc.identifier.citation Burch JQ, Burch RL. 1967. The family Olividae. Pac Sci 21(4): 503-522. en_US
dc.identifier.issn 0030-8870 en_US
dc.identifier.uri http://hdl.handle.net/10125/7841
dc.language.iso en-US en_US
dc.publisher University of Hawai'i Press en_US
dc.title The Family Olividae en_US
dc.type Article en_US
dc.type.dcmi Text en_US
Files
Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
vol21n4-503-522.pdf
Size:
10.62 MB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: